# SDR SWIA2019082346201

- Difficulty date: July 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT PAX DOOR LOWER MID INTERCOSTAL DD6 P/N  601R318057-1. (C-CHECK) RO: 08/22/2019 REMOVED AND INSTALLED NEW INTERCOSTAL IAW SRM. LEAK CHECK GOOD.
